Open Access
Translator Disclaimer
2012 On Generalized Bazilevic Functions Related with Conic Regions
Khalida Inayat Noor, Kamran Yousaf
J. Appl. Math. 2012(SI03): 1-10 (2012). DOI: 10.1155/2012/982321

Abstract

We define and study some generalized classes of Bazilevic functions associated with convex domains. These convex domains are formed by conic regions which are included in the right half plane. Such results as inclusion relationships and integral-preserving properties are proved. Some interesting special cases of the main results are also pointed out.

Citation

Download Citation

Khalida Inayat Noor. Kamran Yousaf. "On Generalized Bazilevic Functions Related with Conic Regions." J. Appl. Math. 2012 (SI03) 1 - 10, 2012. https://doi.org/10.1155/2012/982321

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.30017
MathSciNet: MR2923376
Digital Object Identifier: 10.1155/2012/982321

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top